# SDR CALA2019093001666

- Difficulty date: September 29, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 58,088 hours, 16,895 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1019
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) SECONDARY FINDING AFTER AFTER REMOVAL OF THE AFT LAV SERIVICE PAN AT STA 1560 FOUND THE FRAME CORRODED AT STA 1560 STR 29R. REF ST-EMG N/R 0078792. ACCOMPLISHED REPAIR PER ECRA 53111-02259 PART 1 INTERIM REPAIR O N FRAME B.S 1560 BTWN S28R AND S29R. INITIATED DIP "ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE AIRCRAFT REACHING 30,100 TOTAL FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 25,10 0  TOTAL FLIGHT CYCLES BUT BEFORE 26,100 TOTAL FLIGHT CYCLES FOR INSPECTION REQUIREMENTS. REF. ECRA 5311-02259 PART 1 STEP 17. ESTABLISH INSPECTION REQUIREMENTS ON OR BEFORE 30100 FLIGHT CYCLES. CONTACT ENGINEERING AFTER 25100 BUT BEFORE 26100 TOTAL CYCLES PER ECRA 5311-02259. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
